| Catalog Number |
5500255000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 4 events were reported for this quarter.Product return status: 3 devices were received.1 device investigation type has not yet been determined.Additional information: 4 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 4 events for the failure: overheating of device.1 event had no health consequences or impact.3 events had problem identified before clinical use/exposure; there was no patient involvement.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 4 events for the failure: overheating of device.- 1 event had no health consequences or impact.- 3 events had problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99133.Supplemental rationale, corrected data: b5, h6, h11.4 previously reported events were included in this follow-up record.Product return status, 3 devices were received.1 device investigation type has not yet been determined.Evaluation findings (results/components).3 devices: no device problem found / part/component/sub-assembly term not applicable.1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition.3 devices: scrapped by stryker.1 device: product disposition is not yet determined.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99133.Supplemental rationale.Corrected data: b5, h6, h11.4 previously reported events were included in this follow-up record.Product return status 4 devices were received.Evaluation findings (results/components).4 devices: no device problem found / part/component/sub-assembly term not applicable product disposition.3 devices: scrapped by stryker.1 device: serviced and returned to customer.
Event or Problem Description
No change.